# SDR SWAA2024121777019

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 62,808 hours, 41,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT ENTRY DOOR GIRT BAR NOT PROPERLY STOWED.<[01] STOWED AFT ENTRY DOOR GIRT BAR PER AMM 25-66-01
